A system of Volterra integral equations with blowing up solutions
Colloquium Mathematicum, Tome 146 (2017) no. 1, pp. 99-110
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A system of nonlinear integral equations related to combustion problems is considered. Necessary and sufficient conditions for the existence and explosion of positive solutions are given. Also the uniqueness of positive solutions is shown. The main results are obtained by monotonicity methods.
Keywords:
system nonlinear integral equations related combustion problems considered necessary sufficient conditions existence explosion positive solutions given uniqueness positive solutions shown main results obtained monotonicity methods
Affiliations des auteurs :
Wojciech Mydlarczyk 1
@article{10_4064_cm6842_1_2016,
author = {Wojciech Mydlarczyk},
title = {A system of {Volterra} integral equations with blowing up solutions},
journal = {Colloquium Mathematicum},
pages = {99--110},
year = {2017},
volume = {146},
number = {1},
doi = {10.4064/cm6842-1-2016},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm6842-1-2016/}
}
TY - JOUR AU - Wojciech Mydlarczyk TI - A system of Volterra integral equations with blowing up solutions JO - Colloquium Mathematicum PY - 2017 SP - 99 EP - 110 VL - 146 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm6842-1-2016/ DO - 10.4064/cm6842-1-2016 LA - en ID - 10_4064_cm6842_1_2016 ER -
Wojciech Mydlarczyk. A system of Volterra integral equations with blowing up solutions. Colloquium Mathematicum, Tome 146 (2017) no. 1, pp. 99-110. doi: 10.4064/cm6842-1-2016
Cité par Sources :